I haven't been on for a while, but also have liver problems. They won't give me MTX because I have liver problems, not an option for me. Some of the symptoms you describe remind me of general "burden on the liver" type symptoms. Have you gottenl your liver enzymes done recently? Have you seen the numbers? If you havent seen a real hepatologist, not a gi that does livers but a liver specialist, its worth it. You will be surprised at how much they know. While lots of people have benign liver tumors and lesions (most are) and have no impact from them on their health, I'd want to hear it from the hepatologist.
I have chronic diarrhea and have had to suppliement my electrolytes by drinking sugarfree gatorade or even the sugar kind. It caused a lot of symptoms and problems that I was able to kind of fix. Also, organic greek yogurt has helped alot. All the meds were trashing my gi tract, probiotics made it worse, for some reason the greek yogurt helps. The lactic acid in yogurt is supposed to be like lactulose a medicine they give liver patients to keep toxins flushed out of the body when the liver can't do it.
I hope you feel better and do better! AI disease is just like a surprise party every day, just the surprises kind of bite.
Meds--Plaquenil, Evoxac, Metformin, HCTZ, HRT patch, Voltaren gel, Klonopin, Ultram, Albuterol, Questran, pancreatic enzymes